MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CORE REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT GMBH ARCHITECT CORE REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 06L22-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false nonreactive architect core result for one sample.The following data was provided: 24aug2023: anti-hbcore total result = 0.08 (nonreactive).Anti-hbcore igm result = 11, repeat = 12 (reactive).The physician is questioning the result since the anti-hbcore total result is less than the anti-hbcore m result.The sample was repeated on 13sep2023 and generated the same results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section d4 lot # has been updated from 50558be00 to 50607be00.Section g1 has been updated to current contact information.H3 other text : device evaluation still in process.
 
Event or Problem Description
The customer observed a false nonreactive architect core result for one sample.The following data was provided: (b)(6) 2023: anti-hbcore total result = 0.08 (nonreactive) anti-hbcore igm result = 11, repeat = 12 (reactive) the physician is questioning the result since the anti-hbcore total result is less than the anti-hbcore m result.The sample was repeated on (b)(6) 2023 and generated the same results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false nonreactive architect core results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Additionally return sample testing was conducted.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity.A review of tracking and trending did not identify any trends for the product for the issue.Device history record review did not identify any non-conformances or deviations associated with lot number 50607be00 and the complaint issue.In-house sensitivity testing was completed using an in-house retained kit with complaint lot number 50607be00.All controls met specifications and no false non-reactive results were obtained.The complaint lot detected the same bleeds of the seroconversion panels as reactive, as per the manufacturer data.Labeling was reviewed and found to adequately address the issue under review.The volume of the return sample was not sufficient to execute the complete test protocol as only 80 l were available for testing.Therefore, only the first test of the schedule (alinity s anti-hbc) was performed.Result for sample (b)(6) with alinity s anti-hbc generated a nonreactive result (0.13 s/co), and thus interpretation was in alignment with the customer result.A final disposition for the return sample was not possible due to the test algorithm not being completed.Based on the investigation, no systemic issue or deficiency of the architect core for lot number 50607be00 was identified.

Brand Name
ARCHITECT CORE REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17870991
Report Number3002809144-2023-00417
Device Sequence Number5953605
Product Code LOM
UDI-Device Identifier00380740011123
UDI-Public00380740011123
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Catalogue Number06L22-25
Device Lot Number50607BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/18/2023
01/04/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/07/2023
01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown